The finite 1-affine complete Frobenius groups

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We show that compatible functions can be lifted from quotients modulo distributive minimal normal subgroups. This enables us to describe the 1-affine complete groups with a distributive minimal normal subgroup. As an application, we characterise the k-affine complete finite Frobenius groups for every k ∈ N.

Original languageEnglish
Pages (from-to)229-239
Number of pages11
JournalAbhandlungen aus dem Mathematischen Seminar der Universitat Hamburg
Issue number1
Publication statusPublished - Dec 2003


  • Affine complete groups
  • Compatible function
  • Congruence preserving function
  • Distributive minimal normal subgroup
  • Frobenius groups


Dive into the research topics of 'The finite 1-affine complete Frobenius groups'. Together they form a unique fingerprint.

Cite this